# SDR DALA2024010900370

- Difficulty date: December 27, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 90,175 hours, 17,341 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 4R DOOR HAVING TROUBLE CLOSING. CORRECTIVE ACTION: R/R DUST SEAL ON 4R ENTRY DOOR REF B767 AMM 52-11 (5053918)
